MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SRM-175
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50744728
Report Number9617229-2026-17428
Device Sequence Number13303544
Product Code FTR
UDI-Device Identifier10888628007017
UDI-Public(01)10888628007017(17)281227
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSRM-175
Device Lot Number1225335
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight105 LB
Patient RaceWhite